# SDR FDEA201807171726

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 33,783 hours, 17,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327051200200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 231GH HAS NUMEROUS AREAS OF EDGE DAMAGE. FABRICATED PNL 23GH, LOCATED HOLES, INSTALLED INSERTS AND POTTED EDGES IAW DWG SRZ-25-005 REV N.
